# SDR IPXA1565044

- Difficulty date: February 12, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 26,646 hours, 17,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT APU DOOR NR 316AR FWD INNER FLANGE WORN AT OTBD EDGE.     R & R FRAME IAW SRM 51-40-05-0G, SRM 51-20-01-0G AND AMM 51-20-00-0.
